# SDR 2005FA0000674

- Difficulty date: January 11, 2005
- Submitted: May 10, 2005
- Operation: General aviation
- Aircraft: N4093W
- Make and model: Piper PA-31-350
- Aircraft serial: 318152176
- Engine: Lyc TIO540*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Link
- Part number: 40336000
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED NOSE GEAR DRAG LINKAGE RETRACT ROD ATTACHMENT AREA IAW SL AND FOUND CRACK USING DYE PENETRANT INSP.  (K)
